# SDR CA120905008

- Difficulty date: September 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 206040015
- Condition: Overtemp
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) DURING 100 HR INSPECTION THE DRIVESHAFT TELI-TEMP INDICATORS SHOWED DRIVESHAFT COUPLING WAS OVERTEMPED.  DRIVESHAFT RAN 151 HOURS SINCE LAST O/H.
